Di Wang
Results

Journal Article
Analyses and Applications of the Second-Order Cross Correlation in the Passive Imaging
Communications in Computational Physics, Vol. 19 (2016), Iss. 5 : pp. 1191–1220

Journal Article
Mathematical Analysis of an Obesity Model with Eating Behaviors
CSIAM Transactions on Applied Mathematics, Vol. 1 (2020), Iss. 2 : pp. 240–255

Journal Article
Existence and Multiplicity of Positive Solutions for a Singular Nonlinear High Order Fractional Differential Problem with Multi-Point Boundary Conditions
Journal of Nonlinear Modeling and Analysis, Vol. 3 (2021), Iss. 4 : pp. 603–616

Journal Article
The Variable-Step L1 Scheme Preserving a Compatible Energy Law for Time-Fractional Allen-Cahn Equation
Numerical Mathematics: Theory, Methods and Applications, Vol. 15 (2022), Iss. 4 : pp. 1128–1146